[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: In Press ::
Back to the articles list Back to browse issues page
Evaluation of morphine, methadone, digoxin, and dronabinol poisoning in Shahid Mostafa Khomeini Hospital in Ilam city, Iran
Kourosh Saki , Aliasghar Manouchehri * , Golnaz Zamanian , Samira Shokri , Ali Aidy , Mahmoud Bahmani , Sudip Kumar Mandal , Paramita Ganguly , Naser Abbasi
Department of Internal Medicine, Shahid Beheshti Hospital, Babol University of Medical Sciences, Babol, Iran , mahmood.bahmani@gmail.com
Abstract:   (77 Views)
Background: Every year, drug overdose is the most prevalent reason for referring patients to medical centers.According to the available reports, pharmaceuticals are unfortunately responsible for the rise in poisoning as the leading cause of mortality over the last 7 years until 2014.In recent years, the country's legal drug organization has reported drug-related mortality accounts for 13 to 14% of all poisonings.
Methods:In this study, patient samples suspected of morphine, methadone, digoxin, and dronabinol poisoning referred to the toxicology laboratory of Ilam University of Medical Sciences were analyzed using the HPLC method, and the results were analysed using SPSS software.
Results:Dronabinol poisoning was found to be common among adolescents. The highest percentage of morphine and methadone poisonings were detected in those under the age of 40, whereas the highest percentage of digoxin poisonings were recorded in those over the age of 80.There were significant differences in blood levels between morphine and methadone use (P<0.01). Methadone consumers showed significantly greater blood levels than others. In addition, there was a significant difference (P<0.01) in blood levels between men and women who used morphine.
Conclusions:In general, it is important to understand the status of drug poisoning with drugs such as morphine, methadone, digoxin, and dronabinol, as well as the prognosis associated with the treatment process of such poisoning.
 
Keywords: Poisoning drug, Dronabinol, Digoxin, Methadone, Morphine
     
Type of Study: Original Article | Subject: pharmacology
Received: 2022/07/13 | Accepted: 2012/01/15 | Published: 2012/01/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print



Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Back to the articles list Back to browse issues page
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4514